# SDR CALA2025022102409

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 132,219 hours, 20,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT ISLE PATH LIGHT AT ROW 37DEF HANGING DOWN REPLACED LIGHT ASSY. OPS CHECKS GOOD.PARTS USED: 58-2523-3-0048, QTY :1
